Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 99, Number 3

All articles in this issue are freely accessible.

A substitute of l’Hospital’s rule for matrices
W. Kratz.
Proc. Amer. Math. Soc. 99 (1987), 395-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875370
On torsion-free abelian $k$-groups
Manfred Dugas and K. M. Rangaswamy.
Proc. Amer. Math. Soc. 99 (1987), 403-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875371
Rational surfaces with infinite automorphism group and no antipluricanonical curve
Brian Harbourne.
Proc. Amer. Math. Soc. 99 (1987), 409-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875372
On the cohomology of associative algebras and Lie algebras
Rolf Farnsteiner.
Proc. Amer. Math. Soc. 99 (1987), 415-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875373
Relative trace formula and simple algebras
Yuval Z. Flicker.
Proc. Amer. Math. Soc. 99 (1987), 421-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875374
Division rings and $V$-domains
Richard Resco.
Proc. Amer. Math. Soc. 99 (1987), 427-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875375
Three theorems on form rings
Louis J. Ratliff.
Proc. Amer. Math. Soc. 99 (1987), 432-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875376
Uniqueness theorems for subharmonic functions in unbounded domains
S. J. Gardiner.
Proc. Amer. Math. Soc. 99 (1987), 437-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875377
On zero-diagonal operators and traces
Peng Fan, Che Kao Fong and Domingo A. Herrero.
Proc. Amer. Math. Soc. 99 (1987), 445-451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875378
A note on separable Banach spaces with nonseparable dual
James N. Hagler.
Proc. Amer. Math. Soc. 99 (1987), 452-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875379
Some characterizations of trivial parts for $H^{∞}(D)$
Thomas J. Abram and Max L. Weiss.
Proc. Amer. Math. Soc. 99 (1987), 455-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875380
On the Radon-Nikodým property in Jordan triples
Cho-Ho Chu and Bruno Iochum.
Proc. Amer. Math. Soc. 99 (1987), 462-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875381
Generalizations of Paley-Wiener’s theorem for entire functions of exponential type
Saburou Saitoh.
Proc. Amer. Math. Soc. 99 (1987), 465-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875382
Julia’s lemma and Wolff’s theorem for $J^{∗}$-algebras
Kazimierz Włodarczyk.
Proc. Amer. Math. Soc. 99 (1987), 472-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875383
Unbounded composition operators on $H^{2}(B_{2})$
J. A. Cima and W. R. Wogen.
Proc. Amer. Math. Soc. 99 (1987), 477-483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875384
On the ergodic Hilbert transform for Lamperti operators
Ryotaro Sato.
Proc. Amer. Math. Soc. 99 (1987), 484-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875385
Thin interpolating sequences and three algebras of bounded functions
Håkan Hedenmalm.
Proc. Amer. Math. Soc. 99 (1987), 489-495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875386
Riesz theory without axiom of choice
Erich Martensen.
Proc. Amer. Math. Soc. 99 (1987), 496-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875387
Boundary value problems for first-order differential equations
L. E. Bobisud and D. O’Regan.
Proc. Amer. Math. Soc. 99 (1987), 501-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875388
The existence of universal invariant semiregular measures on groups
Piotr Zakrzewski.
Proc. Amer. Math. Soc. 99 (1987), 507-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875389
Symmetrization and optimal control for elliptic equations
Charles Voas and Daniel Yaniro.
Proc. Amer. Math. Soc. 99 (1987), 509-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875390
On the accumulation of limit cycles
L. M. Perko.
Proc. Amer. Math. Soc. 99 (1987), 515-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875391
Marx-Strohhäcker differential subordination systems
Sanford S. Miller and Petru T. Mocanu.
Proc. Amer. Math. Soc. 99 (1987), 527-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875392
A new proof of the Grauert direct image theorem
R. Levy.
Proc. Amer. Math. Soc. 99 (1987), 535-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875393
Some analogues of Markov and Descartes systems for right disfocality
P. W. Eloe and Johnny Henderson.
Proc. Amer. Math. Soc. 99 (1987), 543-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875394
A note on the convolution of probability measures
Errol Caby.
Proc. Amer. Math. Soc. 99 (1987), 549-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875395
An alternating procedure for operators on $L_{p}$ spaces
M. A. Akcoglu and L. Sucheston.
Proc. Amer. Math. Soc. 99 (1987), 555-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875396
A Steinhaus type theorem
P. N. Natarajan.
Proc. Amer. Math. Soc. 99 (1987), 559-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875397
Similarity of parts to the whole for certain multiplication operators
Paul S. Bourdon.
Proc. Amer. Math. Soc. 99 (1987), 563-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875398
A singular space related to the point-open game
H. J. K. Junnila, T. Nogura and R. Telgársky.
Proc. Amer. Math. Soc. 99 (1987), 568-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875399
A note on the Borsuk-Ulam theorem
David Gauld.
Proc. Amer. Math. Soc. 99 (1987), 571-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875400
Free actions on products of even-dimensional spheres
Larry W. Cusick.
Proc. Amer. Math. Soc. 99 (1987), 573-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875401
A note on a selection theorem
E. Michael.
Proc. Amer. Math. Soc. 99 (1987), 575-576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875402
On the existence of exactly $(2,1)$ maps
R. E. Smithson.
Proc. Amer. Math. Soc. 99 (1987), 577-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875403
A note on the $bP$-component of $(4n-1)$-dimensional homotopy spheres
Stephan Stolz.
Proc. Amer. Math. Soc. 99 (1987), 581-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875404
The $SUP=MAX$ problem for $𝛿$
Andrew J. Berner and István Juhász.
Proc. Amer. Math. Soc. 99 (1987), 585-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875405
Entropies of automorphisms of a topological Markov shift
D. A. Lind.
Proc. Amer. Math. Soc. 99 (1987), 589-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875406
On Minkowski’s singular function
G. Ramharter.
Proc. Amer. Math. Soc. 99 (1987), 596-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875407
Best constant for the ratio of the first two eigenvalues of one-dimensional Schrödinger operators with positive potentials
Mark S. Ashbaugh and Rafael Benguria.
Proc. Amer. Math. Soc. 99 (1987), 598-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875408
Corrigendum to: “A tool in establishing total variation convergence” [Proc. Amer. Math. Soc. 95 (1985), no. 4, 626–630; MR0810175 (87b:60005)]
K. R. Parthasarathy and Ton Steerneman.
Proc. Amer. Math. Soc. 99 (1987), 600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 875409